# SDR A6WA20094001E

- Difficulty date: January 16, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 13,948 hours, 12,915 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 3805
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH, FLAPS FAIL CAUTION MSG.  FLAPS STUCK AT ZERO DEGREES.  C/W QRH, AIR DIVERSION.  LANDED OK, NORMAL BRAKING.  REMOVED AND REPLACED FLAP ACTUATORS.
